# SDR SCNA20150504092

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 45,470 hours, 17,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FS 794, 1" ABOVE STR 23 AT LAP JOINT STRUCTURAL DAMAGE. REPAIRED DAMAGE.
